# SDR SIMA20120605001

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 22,365 hours, 19,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2871, THE CREW REPORTED THE MAIN CABIN DOOR WAS HARD TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED MAIN CABIN DOOR ROLLERS.  THE OPERATIONAL CHECK WAS GOOD AMM 52-18-03.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
